# SDR USAA2011052600006

- Difficulty date: May 16, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 51,816 hours, 7,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: F5348609920025
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 EXFOLIATION CORROSION ON BULK CARGO FLOOR SUPPORT AT FR67, -Y563.  REPLACED BULK CARGO FLOOR SUPPORT AT FR67, -Y563 IAW A330 SRM 53-41-14, 51-74-00 & 51-42-11.
